# SDR DALA2021122007890

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 59,938 hours, 28,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8106498) DURING INSPECTION FOUND EMERGENCY LIGHT ON ROW 13 MISSING COVER. R/R SEAT 13D EMERGENCY LIGHT ASSY ON SEAT 33-51-11. OPS CHECK GOOD.
